RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 1, Pages 78–86 (Mi mz2376)  

This article is cited in 1 scientific paper (total in 1 paper)

Solution of central and side coupling problems for certain systems of three equations

V. R. Smilyanskii

Institute of Telecommunications

Full text: PDF file (649 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:1, 717–723

Bibliographic databases:

UDC: 517.925.71
Received: 24.06.1991

Citation: V. R. Smilyanskii, “Solution of central and side coupling problems for certain systems of three equations”, Mat. Zametki, 54:1 (1993), 78–86; Math. Notes, 54:1 (1993), 717–723

Citation in format AMSBIB
\Bibitem{Smi93}
\by V.~R.~Smilyanskii
\paper Solution of central and side coupling problems for certain systems of three equations
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 1
\pages 78--86
\mathnet{http://mi.mathnet.ru/mz2376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244484}
\zmath{https://zbmath.org/?q=an:0808.34006}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 1
\pages 717--723
\crossref{https://doi.org/10.1007/BF01224365}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600008}


Linking options:
  • http://mi.mathnet.ru/eng/mz2376
  • http://mi.mathnet.ru/eng/mz/v54/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. R. Smilyanskii, “Svedenie nekotorykh sistem obyknovennykh lineinykh differentsialnykh uravnenii k skalyarnym uravneniyam togo zhe poryadka i tipa”, Trudy chetvertoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (29–31 maya 2007 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2007, 160–162  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:48
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021